# SDR 99UAL900542

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7278U
- Make and model: Boeing 727222
- Aircraft serial: 21425
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT HAD ALTITUDE WARNING HORN.  MADE AN EMERGENCY DESCENT TO 10,000  FEET.  STANDBY CABIN PRESSURE WAS SELECTED.  FLIGHT CONTINUED ON TO JAX.  *S/D*  NO PROBABLE CAUSE WAS DETECTED.  A PRESSURIZATION CONTROL TEST WAS ACCOMPLISHED AND SYSTEM CHECKED OUT OK.
